HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On strong comparison principle for semicontinuous viscosity solutions of some nonlinear elliptic equations

Files in This Item:
pre719.pdf225.24 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83870

Title: On strong comparison principle for semicontinuous viscosity solutions of some nonlinear elliptic equations
Authors: Giga, Yoshikazu Browse this author
Ohnuma, Masaki Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 719
Start Page: 1
End Page: 24
Abstract: The strong comparison principle for semicontinuous viscosity solutions of some nonlinear elliptic equations are considered For linear elliptic equations it is well known that the strong comparison principle is equivalent to the strong maximum principle However for nonlinear equations the strong maximum principle may not imply the strong comparison principle We establish a strong comparison principle for some nonlinaer elliptic equations including the minimal surface equation
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69528
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University